# SDR AWXA0001690

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65C25180
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 837 AFT CARGO DOOR, CRACK AT LWR CROSS BEAM, LOWER TEE, VERT LEG, 3RD HI-LOK FROM END BEAM.  REMOVED DAMAGED AREA, LOCATED, DRILLED AND INSTALLED REPAIR FILLERS, DOUBLERS AND STRAPS IAW AWA EO 52-33-01 REV D PG 1-15.
